# SDR CALA2017081402659

- Difficulty date: May 22, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 62,092 hours, 21,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 141A82229
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT SKIN AT UPPER HINGE HAS A CRACK ON PANEL.   REMOVED DAMAGED SKIN AT UPPER HINGE ANGLE IAW SRM 51-10-2.  PREFORMED HFEC INSPECTION AROUND SKIN CUTOUT IAW NDTM PART 6 51-00-00 PER 23.  CRACK CONFIRMED.  FABRICATED A REPAIR IAW DWG 141A8222, AND SRM 51-20-01.  INSTALLED IAW SRM 51-40-02 AND DWG 141A8222.
